# SDR KBMA115453

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 2420 · AC Generation System
- Part: Ecu
- Part number: 350A08291500
- Part serial: 1421
- Condition: Burned
- Location: Generator
- Part time: 9,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR INOPERATIVE.  (REX RELAY SOCKET BURNED)  REPLACED MASTER ELECTRICAL BOX WITH SERVICEABLE UNIT.
